# SDR USAA001144

- Difficulty date: August 2, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 3 INCHES BY 6 INCHES, STATION 986.5 FULL LENGTH OF BEAM.  INSTALLED NEW T-CAP, SPLICE ANGLE AND STRAP PER SRM 53-00-51.  CORROSION LEVEL 2, C53-107-02.  (M)
